# SDR AMTA200700042

- Difficulty date: January 30, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Controller
- Part number: 1074944
- Part serial: 2119
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EICAS MSG L ENG BLEED OFF DISPLAYED L ENG BLEED AIR OFF LGT ILLUMINATED WITH ENG RUNNING AND SW ON.  DUCT PRESS WENT TO 5 PSI.  REMOVED AND REPLACED REVERSE FLOW CHECK CONTROLLER PER AMM 36-11-18-4.  OPS CHECK IAW 36-11-00-5.  OPS CHECK OK.  (M)
